# SDR 2008UALA05647

- Difficulty date: September 9, 2008
- Submitted: September 16, 2008
- Operation: Air carrier
- Aircraft: N791UA
- Make and model: Boeing 777222
- Aircraft serial: 26933
- Aircraft time: 48,394 hours, 7,222 cycles
- Engine: Pwa PW40903
- System (JASC): 7500 · Engine Bleed Air System
- Part: Bleed Air Sys
- Condition: Inoperative
- Location: Apu
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU BLEED AIR SYSTEM INOP.    OIL FOUND IN APU INLET PLENUM ASSY.  REPLACED APU ASSY.  REPLACED IGV ACTUATOR. OPS NORMAL
